# SDR 2023FA0000426

- Difficulty date: August 10, 2023
- Submitted: August 15, 2023
- Operation: General aviation
- Aircraft: N261HC
- Make and model: Agusta AW109SP
- Aircraft serial: 22247
- Aircraft time: 4,942 hours, 16,256 cycles
- System (JASC): 6200 · Main Rotor System
- Part: Bolt
- Part number: NAS130738D
- Part serial: NA
- Condition: Grooved
- Location: Zone 200
- Stage of operation: AA
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

IT WAS REPORTED AS THE AIRCRAFT WAS COMING IN FOR A 200-HOUR INSPECTION. A SLIGHT BUMP COULD BE FELT IN FLIGHT; DURING THE INSPECTION, ALL PC LINK ROD ENDS, AND BOLTS WERE INSPECTED, AND THE BLUE UPPER BOLT WAS FOUND TO HAVE A STEP WORN INTO IT, THE BOLT WAS REPLACED, AND MR TRACK AND BALANCE WERE PERFORMED, AND NO FURTHER MAINTENANCE WAS REQUIRED.
